# SDR USAA2011082300024

- Difficulty date: August 22, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 56,202 hours, 21,811 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N101419
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON CHECK - CORROSION ON FRAME AT BS 1460 BETWEEN BBL 0 TO RBL 6 & BETWEEN S29R TO S30.  REPAIRED FRAME AT BS 1460 BETWEEN BBL 0 TO RBL 6 & BETWEEN S29R TO S30 IAW EA 200659 & 103312.
